# SDR USAA060635

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SHEAR TIE PLATE AT STA 69 CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-11-15; TASK NR JA-260-53500, DEFECT SIZE: 1/4" BY 1/4" BY 1/4".
